Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 59, Number 200
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

A preconditioned GMRES method for nonsymmetric or indefinite problems
Jinchao Xu and Xiao-Chuan Cai PDF
Math. Comp. 59 (1992), 311-319
Linear finite element methods for planar linear elasticity
Susanne C. Brenner and Li-Yeng Sung PDF
Math. Comp. 59 (1992), 321-338
Error estimates for a nonlinear degenerate parabolic problem
P. Lesaint and J. Pousin PDF
Math. Comp. 59 (1992), 339-358
The accuracy of cell vertex finite volume methods on quadrilateral meshes
Endre Süli PDF
Math. Comp. 59 (1992), 359-382
Convergence of a finite element method for the drift-diffusion semiconductor device equations: the zero diffusion case
Bernardo Cockburn and Ioana Triandaf PDF
Math. Comp. 59 (1992), 383-401
Runge-Kutta methods for partial differential equations and fractional orders of convergence
A. Ostermann and M. Roche PDF
Math. Comp. 59 (1992), 403-420
Variable-stepsize explicit two-step Runge-Kutta methods
Z. Jackiewicz and M. Zennaro PDF
Math. Comp. 59 (1992), 421-438
Explicit canonical methods for Hamiltonian systems
Daniel Okunbor and Robert D. Skeel PDF
Math. Comp. 59 (1992), 439-455
On the relation between two local convergence theories of least-change secant update methods
José Mario Martínez PDF
Math. Comp. 59 (1992), 457-481
Homotopy-determinant algorithm for solving nonsymmetric eigenvalue problems
T. Y. Li and Zhong Gang Zeng PDF
Math. Comp. 59 (1992), 483-502
Termination conditions for approximating linear problems with noisy information
B. Z. Kacewicz and L. Plaskota PDF
Math. Comp. 59 (1992), 503-513
Pointwise simultaneous convergence of extended Lagrange interpolation with additional knots
Giuliana Criscuolo, Giuseppe Mastroianni and Péter Vértesi PDF
Math. Comp. 59 (1992), 515-531
Detection of singularities using segment approximation
R. Grothmann and H. N. Mhaskar PDF
Math. Comp. 59 (1992), 533-540
Algebraic methods for modified orthogonal polynomials
David Galant PDF
Math. Comp. 59 (1992), 541-546
Gaussian cubature and bivariate polynomial interpolation
Yuan Xu PDF
Math. Comp. 59 (1992), 547-555
On computing the lattice rule criterion $R$
Stephen Joe and Ian H. Sloan PDF
Math. Comp. 59 (1992), 557-568
A stochastic roundoff error analysis for the convolution
Daniela Calvetti PDF
Math. Comp. 59 (1992), 569-582
Exceptional graphs with smallest eigenvalue $-2$ and related problems
F. C. Bussemaker and A. Neumaier PDF
Math. Comp. 59 (1992), 583-608
Enumeration of small nonisomorphic $1$-rotational twofold triple systems
Yeow Meng Chee and Gordon F. Royle PDF
Math. Comp. 59 (1992), 609-612
The density of zeros of forms for which weak approximation fails
D. R. Heath-Brown PDF
Math. Comp. 59 (1992), 613-623
On real quadratic fields of class number two
R. A. Mollin and H. C. Williams PDF
Math. Comp. 59 (1992), 625-632
Quadratic fields with special class groups
James J. Solderitsch PDF
Math. Comp. 59 (1992), 633-638
Primitive polynomials over finite fields
Tom Hansen and Gary L. Mullen PDF
Math. Comp. 59 (1992), 639-643
$2$-blocks and $2$-modular characters of the Chevalley groups $G_ 2(q)$
Gerhard Hiss and Josephine Shamash PDF
Math. Comp. 59 (1992), 645-672
Doubly cuspidal cohomology for principal congruence subgroups of $\textrm {GL}(3,\textbf {Z})$
Avner Ash and Mark McConnell PDF
Math. Comp. 59 (1992), 673-688
Presentations for unit groups of modular group algebras of groups of order $16$
Robert Sandling PDF
Math. Comp. 59 (1992), 689-701
On the Diophantine equation $x^ 6_ 1+x^ 6_ 2+x^ 6_ 3=y^ 6_ 1+y^ 6_ 2+y^ 6_ 3$
Jean-Joël Delorme PDF
Math. Comp. 59 (1992), 703-715
Irregular primes to one million
J. P. Buhler, R. E. Crandall and R. W. Sompolski PDF
Math. Comp. 59 (1992), 717-722
Reviews and Descriptions of Tables and Books
Math. Comp. 59 (1992), 723-726
Table Errata
Math. Comp. 59 (1992), 727
Math. Comp. 59 (1992), 729-746